Drug Induced Thrombocytopenia

/Tag:Drug Induced Thrombocytopenia

Abstract Number: 936

PROFOUND THROMBOCYTOPENIA ASSOCIATED WITH CAMPYLOBACTER JEJUNI INFECTION IN A WOMAN WITH RHEUMATOID ARTHRITIS

Case Presentation: 63 year old female with RA on methotrexate presented with a 2 week history of fevers (Tmax of 102), nausea, and multiple episodes of diarrhea. The patient denied any recent travel, sick contacts, [...]

By | 2019-03-11T14:40:24+00:00 March 11th, 2019|Adult, Clinical Vignettes, Hospital Medicine 2019|Comments Off on PROFOUND THROMBOCYTOPENIA ASSOCIATED WITH CAMPYLOBACTER JEJUNI INFECTION IN A WOMAN WITH RHEUMATOID ARTHRITIS

HM2018 Abstract Number: 476

SEVERE THROMBOCYTOPENIA INDUCED BY VANCOMYCIN-DEPENDENT ANTI-PLATELET ANTIBODIES

Case Presentation: A 69-year-old woman with metastatic breast cancer, atrial fibrillation (on coumadin) and CKD stage III was admitted after a fall. She was treated for pneumonia with ceftriaxone and azithromycin. On hospital day 2, [...]

By | 2018-03-19T13:16:53+00:00 March 19th, 2018|Adult, Clinical Vignettes, Hospital Medicine 2018|Comments Off on SEVERE THROMBOCYTOPENIA INDUCED BY VANCOMYCIN-DEPENDENT ANTI-PLATELET ANTIBODIES